HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On solutions of the wave equation with homogeneous Cauchy data

Files in This Item:
pre601.pdf183.53 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83746

Title: On solutions of the wave equation with homogeneous Cauchy data
Authors: Kato, Jun Browse this author
Ozawa, Tohru Browse this author
Issue Date: 2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 601
Start Page: 1
End Page: 17
Abstract: In this article, the behavior of solutions to the free wave equation with homogeneous Cauchy data are considered. In particular, the propagation of singularities are observed explicitly. Such Cauchy data are of special interest in view of applications to self-similar solutions to nonlinear wave equations.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69350
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University